# SDR 9516219921

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943N
- Make and model: Doug DC-9-32
- Aircraft serial: 47647
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Striker
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE LEFT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER LANDING GEAR RETRACTION.  RECYCLED LANDING GEAR AND LIGHT REMAINED ILLUMINATED.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED THE LEFT MAIN LANDING GEAR STRIKER AND ADJUSTED THE LEFT MAIN LANDING GEAR UPLIMIT SWITCH.  OPERATIONAL CHECK GOOD ON GROUND AND ON TEST FLIGHT.
